Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24, Issue 6, Pages 423-432
http://dx.doi.org/10.1155/S0161171200002477

Observability and uniqueness theorem for a coupled hyperbolic system

1Institute of Mathematics, Russian Academy of Sciences and Universidade Federal de Santa Catarina, Russia
2Departamento de Matemática da Universidade Federal de Santa Catarina C.P. 476, Florianópolis, SC CEP 88040-900, Brazil

Received 23 December 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Boris V. Kapitonov and Joel S. Souza, “Observability and uniqueness theorem for a coupled hyperbolic system,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 6, pp. 423-432, 2000. https://doi.org/10.1155/S0161171200002477.